I'm new to the discussion forums so not sure if this is the best place to post but I thought this seemed like a sensible place to post.
I've recently been put back onto clenil modulite and it is caushing me to cough when I take it (a real barky/seal like cough that is hard to control), I can't seem to inhale it properly but I should also mention that one of my main asthma symptoms is a very loud, persistant and painful seal like cough which I am experiencing every day at the moment. I do use a spacer device so I can't even put it down to poor inhaler technique. It's not every time I take it but it does happen at least one of the times I take it each day. I guess i'm wondering whether this is normal, whether I am doing something wrong and whether anyone else has this problem? (I was on symbicort for many years previously and never had this problem with that inhaler)
The other problem I have had on occasions since starting clenil is really painful leg cramps about 4/5am in the morning and when I asked the asthma nurse she said she didn't think it was linked however I have only had this problem since I started taking it, so wondered whether anyone else has experienced this?
Thanks for reading